# SDR P2EA00232

- Difficulty date: June 25, 2000
- Submitted: October 2, 2000
- Operation: Air carrier
- Aircraft: N123NJ
- Make and model: Boeing 737230
- Aircraft serial: 22121
- System (JASC): 5280 · Landing Gear Doors
- Part: Structure
- Part number: 6552201265
- Condition: Corroded
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - DURING C-CHECK, FOUND THE LEFT MAIN LANDING GEAR INNER DOOR EDGE FRAME CASTING CORRODED, 16 INCHES LONG, 1 INCH LONG, .20 INCH DEEP.  REPLACED THE LEFT MAIN LANDING GEAR INNER DOOR WITH SERVICEABLE GEAR DOOR IAW BMM 32-13-11.  (M)
